# SDR REXA98068

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- Engine: Ge CT75A2
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR VALVE LIGHT ON LEFT ENGINE 92 PERCENT NG AND 60 PERCENT TORQUE.  REPAIRED WIRING BETWEEN ANTI-ICE SH/BLEED VALVE AND GARRET VALVE IAW 75-10-00.  OPS CHECK GOOD.  (M)
